Follow
Maciej Zworski
Maciej Zworski
Professor of Mathematics, University of California, Berkeley
Verified email at math.berkeley.edu - Homepage
Title
Cited by
Cited by
Year
Semiclassical analysis
M Zworski
American Mathematical Society, 2022
12212022
Mathematical theory of scattering resonances
S Dyatlov, M Zworski
American Mathematical Soc., 2019
532*2019
Scattering matrix in conformal geometry
C Graham, M Zworski
Invent. Math. 152 (1), 89-118, 2003
5142003
Complex scaling and the distribution of scattering poles
J Sjostrand, M Zworski
Journal of the American Mathematical Society 4 (4), 729-769, 1991
3841991
Geometric control in the presence of a black box
N Burq, M Zworski
Journal of the American Mathematical Society 17 (2), 443-471, 2004
2372004
Resonances in physics and geometry
M Zworski
Notices of the AMS 46 (3), 319-328, 1999
2341999
Pseudospectra of semi-classical (pseudo) differential operators
N Dencker, J Sjöstrand, M Zworski
arXiv preprint math/0301242, 2003
2192003
Distribution of poles for scattering on the real line
M Zworski
Journal of functional analysis 73 (2), 277-296, 1987
2161987
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175, 673-682, 1996
2121996
Scattering asymptotics for Riemann surfaces
L Guillopé, M Zworski
Annals of mathematics 145 (3), 597-660, 1997
1941997
Quantum decay rates in chaotic scattering
S Nonnenmacher, M Zworski
1902009
Scattering metrics and geodesic flow at infinity
R Melrose, M Zworski
Inventiones mathematicae 124, 389-436, 1996
1811996
Dynamical zeta functions for Anosov flows via microlocal analysis
S Dyatlov, M Zworski
arXiv preprint arXiv:1306.4203, 2013
1682013
Fast soliton scattering by delta impurities
J Holmer, J Marzuola, M Zworski
Communications in mathematical physics 274, 187-216, 2007
1602007
Fractal Weyl laws for chaotic open systems
WT Lu, S Sridhar, M Zworski
Physical review letters 91 (15), 154101, 2003
1552003
Distribution of resonances for spherical black holes
AS Barreto, M Zworski
Mathematical Research Letters 4 (1), 103-121, 1997
1471997
From quasimodes to resonances
SH Tang, M Zworski
Mathematical Research Letters 5 (3), 261-272, 1998
1441998
Sharp polynomial bounds on the number of scattering poles
M Zworski
1441989
Lower bounds on the number of scattering poles
J Sjöstrand, M Zworski
Communications in partial differential equations 18 (5-6), 847-857, 1993
135*1993
Fractal upper bounds on the density of semiclassical resonances
J Sjöstrand, M Zworski
1332007
The system can't perform the operation now. Try again later.
Articles 1–20